health One 500 mg Extra Strength Acetaminophen Tablets - 200's

health One 500 mg Extra Strength Acetaminophen Tablets - 200's

500 mg, 200 Tablets
$16.99

To help with your aches and pains, including headaches, backaches, muscle sprains and strains, Acetaminophen 500 mg Tablets Extra Strength is the product that can help ease these symptoms with more strength than the regular 325 mg product. Acetaminophen, the active ingredient in this product, also reduces fever and can help alleviate sore throat pain and pain related to immunization.